Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Itchy underarm rash, flared and oozed yellowish substance on scratching. Used dermovate cream. Eczema?

I have a small rash on my underarm over 2 weeks ago and about 5 days ago it became so itchy so I scratched it. I realized it was not a good idea, it flared and it oozed clear to yellowish substance and it may have caused the area infected to be larger. I am not sure if this is haileyhailey or eczema . This is the first time it happened on my underarm. I just tried to apply dermovate cream to the area. Hope it will go away soon. How did I get this rash and how do I get rid of it soon? This might affect my work
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
Hi itchy rashes over the underarm with yellowish discolouratation in the underarms can be infective eczema as hailey hailey occurs in symmetrical can be cured by using broad spectrum antibiotic twice daily .anti inflammatory agent twice daily and application of diprovate g ointment after saline compressors
Answered: Tue, 12 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor